A Godunov-Type Scheme for Modelling 1D Channel Flow with Varying Width and Bed Topography

  1. Lookup NU author(s)
  2. Nor Alias
  3. Professor Qiuhua Liang
  4. Dr Georges Kesserwani
Author(s)Alias NA, Liang Q, Kesserwani G
Publication type Article
JournalComputers & Fluids
Year2011
Volume46
Issue1
Pages88–93
ISSN (print)0045-7930
ISSN (electronic)1879-0747
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
One-dimensional (1D) numerical models have long been used in simulating fluvial hydrodynamics. While most of these models are based on the solutions to some approximate forms of the fully 1D St. Venant equations, it is desirable to have a 1D code that can deal with those highly dynamic and complex flows under certain flood conditions, with full consideration of the convective and source terms. This paper therefore presents a Godunov-type alternative for solving the 1D inhomogeneous shallow water equations with complex source terms. The model is also implemented with a wetting and drying condition to avoid producing negative water depth. The proposed model is validated by a selection of steady and transient hydraulic problems with reference solutions.
PublisherPergamon
URLhttp://dx.doi.org/10.1016/j.compfluid.2010.12.009
DOI10.1016/j.compfluid.2010.12.009
Actions    Link to this publication